It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-06-2012, 05:47 PM   #1
Junior Member
(female)
 
Join Date: Jan 2011
Location: los angeles
Posts: 22
isabella55 HB User
Question Lamictal help ?

hello i haven't posted on here since i found out i was bipolar last year almost two years now .. Anyways i have been almost a month on lamictal 150 mg i was on 100mg and now 150mg .. I have been feeling more depressed than ever! Hot and cold sweats at night , binge eating, aggressiveness , mood swings. Thank god i didn't get any rash so far.. I also take abilify 5mg and prozac 20 mg including the lamictal 150 mg all in the morning.. I currently see a psychiatrist for medication and therapy sessions, i used to be anorexic as of last year weighing 120 for 5'5 used to be overweight lost 80lbs in one year.. Regained all weight in a year.. Weighing now 212lbs for 5'5 .. I have a problem with sugar and carbs.. I have tried weight watchers lost only 5lbs in a week.. Didn't quite work for me.. I am currently going to go get some blood work this week to check out cholesterol and so forth.. Quite scared.. I am sick of feeling like this and would like to know if anyone had similar stories etc.. Thank you for reading!! Much appreciated .. No fat jokes or comments please.. Thanks.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Lamictal causing increased mania? Minerva78 Bipolar Disorder 15 11-18-2011 12:04 PM
Doc uping Lamictal to 300mg tattoogirl Bipolar Disorder 11 12-05-2009 12:42 AM
Abilify as a "reset" for Lamictal mmgirl75 Bipolar Disorder 27 05-17-2009 03:12 PM
lamictal...what is it? cyclomaniac Bipolar Disorder 12 04-09-2008 12:04 PM
Got the Lamictal rash bananarama Bipolar Disorder 12 11-09-2007 11:55 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!